# SDR USAASB99061

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS AT SEAT ROWS 15-21 INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY. OPS CHECK GOOD.  (M)
